Alert archive / Indiana / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 5, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 3, 2018, 2:10 PM EDT for 5 counties in Indiana. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2018, 2:10 PM EDT (18:10 UTC)
- Expired
- Apr 3, 2018, 2:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brown County, IN, Greene County, IN, Monroe County, IN, Morgan County, IN, Owen County, IN
The radar
The Indianapolis radar (KIND), 69 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 2:15 PM EDT | TSTM WND DMG | 4 Wnw Solsberry, IN | TREE DOWN NEAR INTERSECTION OF BLAND ROAD AND CAMP BRANCH ROAD OF UNKNOWN SIZE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 1:16 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.2 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 549 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 317 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
533
WUUS53 KIND 031810
SVRIND
INC013-055-105-109-119-031845-
/O.NEW.KIND.SV.W.0005.180403T1810Z-180403T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
210 PM EDT TUE APR 3 2018
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Monroe County in south central Indiana...
Southeastern Morgan County in central Indiana...
Northern Brown County in south central Indiana...
Southeastern Owen County in west central Indiana...
Eastern Greene County in southwestern Indiana...
* Until 245 PM EDT.
* At 209 PM EDT, a severe thunderstorm was located near Bloomfield,
or 21 miles southwest of Bloomington, moving northeast at 65 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Bloomington, Martinsville, Bloomfield, Nashville, Ellettsville,
Morgantown, Switz City, Stinesville, Mahalasville, Indiana
University, Smithville, Helmsburg, Lake Lemon, Beanblossom,
Yellowwood Lake, Spearsville, Solsberry, Woodville Hills, Owensburg
and Unionville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 800 PM EDT for south central,
central, southwestern and west central Indiana.
LAT...LON 3905 8707 3946 8643 3937 8625 3934 8625
3934 8619 3929 8609 3899 8661 3899 8668
3895 8668 3890 8676 3890 8687
TIME...MOT...LOC 1809Z 234DEG 58KT 3900 8686
HAIL...1.00IN
WIND...60MPH
$$
AW/503 follow-up statements
607
WWUS53 KIND 031824
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
224 PM EDT TUE APR 3 2018
INC119-031834-
/O.CAN.KIND.SV.W.0005.000000T0000Z-180403T1845Z/
Owen IN-
224 PM EDT TUE APR 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OWEN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 800 PM EDT for south central,
central, southwestern and west central Indiana.
LAT...LON 3911 8684 3917 8677 3917 8668 3924 8669
3946 8643 3937 8625 3934 8625 3934 8619
3929 8609 3899 8661 3899 8668 3895 8668
3890 8675 3890 8682
TIME...MOT...LOC 1824Z 234DEG 58KT 3915 8660
$$
INC013-055-105-109-031845-
/O.CON.KIND.SV.W.0005.000000T0000Z-180403T1845Z/
Monroe IN-Morgan IN-Brown IN-Greene IN-
224 PM EDT TUE APR 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR MONROE...SOUTHEASTERN MORGAN...NORTHERN BROWN AND EASTERN GREENE
COUNTIES...
At 224 PM EDT, a severe thunderstorm was located near Bloomington,
moving northeast at 65 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Bloomington, Martinsville, Nashville, Ellettsville, Morgantown,
Mahalasville, Indiana University, Smithville, Helmsburg, Lake Lemon,
Beanblossom, Yellowwood Lake, Spearsville, Solsberry, Woodville
Hills, Owensburg, Unionville and Whitehall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 800 PM EDT for south central,
central, southwestern and west central Indiana.
LAT...LON 3911 8684 3917 8677 3917 8668 3924 8669
3946 8643 3937 8625 3934 8625 3934 8619
3929 8609 3899 8661 3899 8668 3895 8668
3890 8675 3890 8682
TIME...MOT...LOC 1824Z 234DEG 58KT 3915 8660
HAIL...1.00IN
WIND...60MPH
$$
AW/50348
WWUS53 KIND 031833
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
233 PM EDT TUE APR 3 2018
INC055-031842-
/O.CAN.KIND.SV.W.0005.000000T0000Z-180403T1845Z/
Greene IN-
233 PM EDT TUE APR 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GREENE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 800 PM EDT for south central
and central Indiana.
LAT...LON 3916 8659 3925 8661 3946 8643 3937 8625
3934 8625 3934 8619 3929 8609 3899 8661
3899 8668
TIME...MOT...LOC 1832Z 234DEG 58KT 3923 8645
$$
INC013-105-109-031845-
/O.CON.KIND.SV.W.0005.000000T0000Z-180403T1845Z/
Monroe IN-Morgan IN-Brown IN-
233 PM EDT TUE APR 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR CENTRAL MONROE...SOUTHEASTERN MORGAN AND NORTHERN BROWN
COUNTIES...
At 232 PM EDT, a severe thunderstorm was located near Bloomington,
moving northeast at 65 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Bloomington, Martinsville, Nashville, Ellettsville, Morgantown,
Mahalasville, Indiana University, Smithville, Helmsburg, Lake Lemon,
Beanblossom, Yellowwood Lake, Spearsville, Woodville Hills,
Unionville and Whitehall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 800 PM EDT for south central
and central Indiana.
LAT...LON 3916 8659 3925 8661 3946 8643 3937 8625
3934 8625 3934 8619 3929 8609 3899 8661
3899 8668
TIME...MOT...LOC 1832Z 234DEG 58KT 3923 8645
HAIL...1.00IN
WIND...60MPH
$$
AW/50385
WWUS53 KIND 031842
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
242 PM EDT TUE APR 3 2018
INC013-105-109-031852-
/O.EXP.KIND.SV.W.0005.000000T0000Z-180403T1845Z/
Monroe IN-Morgan IN-Brown IN-
242 PM EDT TUE APR 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONROE...SOUTHEASTERN
MORGAN AND NORTHERN BROWN COUNTIES WILL EXPIRE AT 245 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A tornado watch remains in effect until 800 PM EDT for south central
and central Indiana.
LAT...LON 3916 8659 3925 8661 3946 8643 3937 8625
3934 8625 3934 8619 3929 8609 3899 8661
3899 8668
TIME...MOT...LOC 1842Z 234DEG 58KT 3932 8629
$$
AW/50What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 12:52 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Apr 3, 12:52 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1252 PM EDT Tue Apr 3 2018 .UPDATE... The AVIATION section has been updated below. && .SYNOPSIS... Issued at 246 AM EDT Tue Apr 3 2018 A low pressure system is expected to move through the area this afternoon and evening. Another weaker frontal system will move through around Thursday. A third frontal system may affect the area early next week. && .NEAR TERM /Today and Tonight/... Issued at 1145 AM EDT Tue Apr 3 2018 Main band of thunderstorms has shifted to the northern forecast area. Warm front remains across the far southern forecast area where temperatures have risen into the mid to upper 60s. Some clearing has occurred near the warm front. Additional convection is developing ahead of the warm front. Have adjusted PoPs to reflect these trends, and have adjusted hourly temperatures as needed. Models still show warm front making good progress through the area as low pressure deepens as it moves in. However there is some concern about how the cooler air will respond since it was reinforced by outflow from the morning convection. At any rate severe threat continues with first the warm front then the cold front as it moves through. If cells fire up in the warm sector ahead of the cold front they could interact with strong 0-1km helicity to produce tornadoes. SPC has us in a hatched area for tornadoes and this looks good. Hail is also a threat as reports of near severe hail have already been received. Will continue to monitor closely. Will keep flood warnings going with new cells developing. Previous discussion follows... Area of rain and thunderstorms currently over the southern and central zones associated with a strong warm advection pattern on the nose of a low level jet. Expecting fairly widespread rain and thunderstorm activity to continue and drift slowly north through about the midday hours today as the low level jet remains anchored over the area. Last evening's upper air indicates lapse rates were not particularly steep at this time, but short term model guidance suggests steeper lapse rate will probably begin bleeding into the area after sunrise. As a result, risk of hail may be muted somewhat until after sunrise. Lift and low level jet may tend to weaken towards the midday hours today, so activity may tend to diminish around that time. Questionable how far north warm front will get today, depending on how much morning convection lingers, but finer scale model data suggest front may make it into the central zones this afternoon. Appears cold front will be approaching the western border zones around 032300Z, passing east of the area by 040300Z. Most of the model guidance suggests a line of convection will be associated with this feature. Appears best threat for severe convection will be later this afternoon and early evening, as steeper lapse rates will be in place by then, along with strong deep layer shear. Environment appears favorable for potentially some supercell development ahead of the cold front in the warm sector later this afternoon and early evening. Convection currently beginning to shift off to the north of the current Flood Watch. Will probably do some last minute adjustments to the watch closer to issuance time. Appears there will be some threat for heavy rain over the central zones through the morning hours as the nose of the low level jet will be focused in this area. Severe threat expected to end with the passage of the cold front this evening, along with the higher PoPs. Will keep some chance PoPs going later in the night for potential wrap around activity. May be cold enough for mixed precipitation in the north, but any QPF looks to be very light. Based on low level thicknesses and questions revolving around how far north warm front will get today, will bump the GFS MOS highs today down a category in the north. Will also cut about 3-5 degrees off of the guidance lows tonight. && .SHORT TERM /Wednesday through Thursday night/... Issued at 246 AM EDT Tue Apr 3 2018 Dry conditions expected Wednesday and Wednesday night as high pressure drifts through. Model guidance suggests a disturbance will move through the area Thursday and Thursday night. Will go with some chance PoPs for showers at those times. Progged low level thicknesses suggest the GFS MOS highs for Wednesday and probably on the warm side. Will bump the guidance down a category in that period. Remainder of periods look Ok for now. && .LONG TERM /Friday through Tuesday/... Issued at 357 AM EDT Tue Apr 3 2018 Models continue to be in close agreement during the period. The challenge to monitor for the next few days is precipitation type and temperatures. Ensembles show that region will be under west-northwest flow aloft through the period. First mid/upper level trough will move southward into the Upper Great Lakes and through the Great Lakes/Upper Ohio Valley. This will bring a cold front southward through Indiana right at the start of Friday, accompanied by gusty northwest winds. A cold day for April for sure. Some scattered light rainshowers will be around on Friday moving out by Friday evening. Cold high pressure is then expected to move in keeping temperatures below normal. The high will move off to the east as the next low pressure system moves east-southeast from the Northern Rockies. Models may be a bit fast with precipitation with this system bringing on when we still have southeast winds from recycled dry air from the high over the east coast. But, precipitation will move in by Sunday evening as rain at this point. So, will keep a low confidence on timing of precipitation for late Sunday into Monday at this time. && .AVIATION (Discussion for the 031800Z TAF Issuance)... Issued at 1252 PM EDT Tue Apr 3 2018 IFR conditions expected at times through the period. Scattered to numerous convection through 01Z or so. Gusty southwest winds developing this afternoon. First line of convection will be moving through at valid time, and additional scattered convection will continue to develop through the afternoon. A line of convection will move through during the 22-01Z time frame. Within convection expect IFR or worse conditions. Outside convection most sites will remain MVFR. After the cold front moves through this evening MVFR and IFR conditions will rule through the overnight, with MVFR Wednesday morning. As the warm front moves north this afternoon winds will become southwest and gust to around 30kt. Behind the cold front winds will become northwest. Confidence is high that convection will occur, but confidence is low to medium on timing. && .IND WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...JAS NEAR TERM...JAS/50 SHORT TERM...JAS LONG TERM....DM AVIATION...50 MESOSCALE...DM
Hazardous weather outlook, Apr 3, 9:51 AM EDT, 4 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 951 AM EDT Tue Apr 3 2018 INZ021-028>031-035>044-041400- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, and Muncie 951 AM EDT Tue Apr 3 2018 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Thunderstorms, some possibly severe, are expected at times through early tonight. Present indications are that severe storms are possible this afternoon and tonight. Hazards: Damaging winds, heavy rainfall, hail, possibly a tornado, and cloud to ground lightning. Timing: Thunderstorms are possible any time through 1000 PM. The highest chances for severe storms will be 100 PM through 800 PM. Discussion: A low pressure system over Kansas will be moving eastward and northeastward into northwest Indiana by later this afternoon. A cold front will cause a line of strong/severe thunderstorms this afternoon and early tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outlook: No hazardous weather is expected at this time. Discussion: Two separate low pressure systems will effect the area between Thursday and Monday. There is a chance for mixed precipitation with the system on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible this afternoon and evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ045>049-051>057-060>065-067>072-041400- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson- Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox- Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Indianapolis, Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour 951 AM EDT Tue Apr 3 2018 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Thunderstorms are possible at times into the evening. Severe storms are possible this afternoon and early evening. Flooding will continue across some areas through the day. Hazards: Heavy rain and flooding, damaging winds, hail, isolated tornadoes, cloud to ground lightning. Timing: Thunderstorms with heavy rain and flooding any time before 1000 PM. Highest chances for severe storms will be between 100 PM and 800 PM. Discussion: A low pressure system will bring rain and thunderstorms to the area today and this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outlook: No hazardous weather is expected at this time. Discussion: Two separate low pressure systems will effect the area between Thursday and Monday. There is a chance for mixed precipitation with the system on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this afternoon and early tonight. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Apr 3, 12:46 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1246 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 PM HAIL ROSEDALE 39.62N 87.28W
04/03/2018 E0.75 INCH PARKE IN PUBLIC
&&
MRDLocal storm report, Apr 3, 1:40 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
140 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HEAVY RAIN 3 SSW PARAGON 39.35N 86.59W
04/03/2018 M2.23 INCH MORGAN IN COCORAHS
STORM TOTAL THUS FAR.
&&
CPLocal storm report, Apr 3, 1:42 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
142 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM HAIL VINCENNES UNIVERSITY 38.69N 87.52W
04/03/2018 E1.00 INCH KNOX IN PUBLIC
HAIL A BIT BIGGER THAN QUARTERS.
&&
MRDLocal storm report, Apr 3, 1:44 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
144 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM HAIL 1 SW VINCENNES UNIVERSI 38.67N 87.53W
04/03/2018 E0.50 INCH KNOX IN EMERGENCY MNGR
&&
BHHLocal storm report, Apr 3, 1:48 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
148 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM HAIL VINCENNES 38.68N 87.51W
04/03/2018 E0.88 INCH KNOX IN TRAINED SPOTTER
&&
MRDLocal storm report, Apr 3, 1:55 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
155 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL VINCENNES UNIVERSITY 38.68N 87.53W
04/03/2018 E1.75 INCH KNOX IN EMERGENCY MNGR
APPROXIMATE LOCATION (GIVEN AS SMITH AND
SCOTT).
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:15 PM EDT | Flash Flood Watch | IND | Bartholomew, Brown, Decatur, Jackson, Jennings, Johnson and 5 more | 13 hr |
| Apr 3, 5:22 AM EDT | Areal Flood Advisory | IND | Clay, Hendricks, Marion, Monroe, Morgan, Owen and 5 more | 6 hr |
| Apr 3, 5:24 AM EDT | Areal Flood Advisory | IND | Decatur, Hancock, Henry, Johnson, Marion, Rush and 1 more | 6 hr |
| Apr 3, 5:53 AM EDT | Areal Flood Warning | IND | Clay, Hendricks, Marion, Monroe, Morgan, Owen and 5 more | 6 hr |
| Apr 3, 5:56 AM EDT | Areal Flood Warning | IND | Hancock, Johnson, Marion, Shelby | 6 hr |
| Apr 3, 6:17 AM EDT | Flash Flood Warning | IND | Clay, Owen, Vigo | 9 hr |
| Apr 3, 6:56 AM EDT | Flash Flood Warning | IND | Johnson, Morgan | 6 hr |
| Apr 3, 7:02 AM EDT | Areal Flood Warning | IND | Decatur, Rush | 6 hr |
| Apr 3, 7:07 AM EDT | River Flood Warning | IND | Marion, Morgan | 4 days |
| Apr 3, 7:07 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 5 days |
| Apr 3, 7:07 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 5 days |
| Apr 3, 7:07 AM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 4 days |
| Apr 3, 7:07 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 4 days |
| Apr 3, 7:07 AM EDT | River Flood Warning | IND | Bartholomew | 68 hr |
| Apr 3, 7:07 AM EDT | River Flood Warning | IND | Clay, Greene | 3 days |
| Apr 3, 7:11 AM EDT | Flash Flood Warning | IND | Bartholomew, Decatur, Shelby | 6 hr |
| Apr 3, 7:17 AM EDT | River Flood Warning | IND | Marion | 38 hr |
| Apr 3, 7:17 AM EDT | River Flood Warning | IND | Bartholomew | 24 hr |
| Apr 3, 7:17 AM EDT | River Flood Warning | IND | Owen | 3 days |
| Apr 3, 7:17 AM EDT | River Flood Warning | IND | Johnson | 48 hr |
| Apr 3, 7:30 AM EDT | River Flood Warning | IND | Putnam | 50 hr |
| Apr 3, 7:30 AM EDT | River Flood Warning | IND | Bartholomew | 47 hr |
| Apr 3, 8:00 AM EDT | Areal Flood Warning | IND | Hancock, Hendricks, Marion, Parke, Putnam | 6 hr |
| Apr 3, 8:02 AM EDT | River Flood Warning | IND | Delaware, Randolph | 51 hr |
| Apr 3, 8:02 AM EDT | River Flood Warning | IND | Shelby | 61 hr |
| Apr 3, 8:02 AM EDT | River Flood Warning | IND | Decatur | 49 hr |
| Apr 3, 8:02 AM EDT | River Flood Warning | IND | Hancock | 34 hr |
| Apr 3, 8:02 AM EDT | River Flood Warning | IND | Hendricks, Morgan | 27 hr |
| Apr 3, 8:36 AM EDT | Flash Flood Warning | IND | Hancock, Hendricks, Johnson, Marion, Morgan, Rush and 1 more | 8 hr |
| Apr 3, 8:39 AM EDT | Flash Flood Warning | IND | Clay, Parke, Putnam, Vigo | 6 hr |
| Apr 3, 9:06 AM EDT | Special Weather Statement | IND | Putnam | 24 min |
| Apr 3, 9:41 AM EDT | Areal Flood Warning | IND | Delaware, Hamilton, Henry, Madison, Randolph | 6 hr |
| Apr 3, 10:11 AM EDT | Areal Flood Warning | IND | Boone, Hendricks, Montgomery, Parke, Vermillion | 6 hr |
| Apr 3, 11:14 AM EDT | River Flood Warning | IND | Henry, Rush, Shelby | 43 hr |
| Apr 3, 11:14 AM EDT | River Flood Warning | IND | Delaware, Madison | 48 hr |
| Apr 3, 11:14 AM EDT | River Flood Warning | IND | Hamilton, Madison | 71 hr |
| Apr 3, 11:14 AM EDT | River Flood Warning | IND | Hamilton, Marion | 3 days |
| Apr 3, 11:14 AM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Apr 3, 11:14 AM EDT | River Flood Warning | IND | Putnam | 24 hr |
| Apr 3, 11:14 AM EDT | River Flood Warning | IND | Johnson | 70 hr |
| Apr 3, 11:14 AM EDT | River Flood Warning | IND | Boone, Marion | 21 hr |
| Apr 3, 11:14 AM EDT | River Flood Warning | IND | Marion | 58 hr |
| Apr 3, 11:14 AM EDT | River Flood Warning | IND | Tippecanoe | 71 hr |
| Apr 3, 11:23 AM EDT | Special Weather Statement | IND | Montgomery, Parke, Vermillion | 52 min |
| Apr 3, 11:27 AM EDT | Special Weather Statement | IND | Hamilton | 48 min |
| Apr 3, 11:31 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Marion, Morgan, Putnam | 44 min |
| Apr 3, 11:43 AM EDT | Flash Flood Warning | IND | Montgomery, Parke, Putnam, Vermillion | 3 hr |
| Apr 3, 11:45 AM EDT | Flash Flood Warning | IND | Boone, Hamilton, Hancock, Hendricks, Madison, Marion | 4 hr |
| Apr 3, 12:32 PM EDT | Severe Thunderstorm Warning | IND | Clay, Montgomery, Parke, Putnam, Vigo | 28 min |
| Apr 3, 1:06 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Decatur, Johnson, Monroe, Morgan and 1 more | 6 hr |
| Apr 3, 1:10 PM EDT | Areal Flood Warning | IND | Boone, Clinton, Delaware, Fountain, Hamilton, Madison and 3 more | 6 hr |
| Apr 3, 1:32 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Sullivan | 43 min |
| Apr 3, 2:06 PM EDT | Severe Thunderstorm Warning | IND | Hancock | 2 min |
| Apr 3, 2:11 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Madison | 34 min |
| Apr 3, 3:49 PM EDT | Areal Flood Warning | IND | Boone, Clay, Hendricks, Marion, Montgomery, Morgan and 5 more | 6 hr |
| Apr 3, 3:51 PM EDT | Areal Flood Warning | IND | Delaware, Hamilton, Hancock, Henry, Johnson, Madison and 4 more | 6 hr |
| Apr 3, 4:37 PM EDT | River Flood Warning | IND | Montgomery, Parke | 28 hr |
| Apr 3, 6:18 PM EDT | Special Weather Statement | IND | Fountain | 27 min |
| Apr 3, 6:23 PM EDT | Tornado Warning | IND | Fountain, Montgomery, Tippecanoe, Vermillion | 37 min |
| Apr 3, 6:49 PM EDT | Tornado Warning | IND | Fountain, Tippecanoe, Warren | 26 min |
| Apr 3, 6:50 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Decatur, Johnson, Monroe, Morgan and 2 more | 3 hr |
| Apr 3, 6:52 PM EDT | Areal Flood Warning | IND | Boone, Clinton, Delaware, Fountain, Hamilton, Madison and 4 more | 3 hr |
| Apr 3, 7:09 PM EDT | Tornado Warning | IND | Boone, Montgomery | 13 min |
| Apr 3, 7:11 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Tippecanoe | 34 min |
| Apr 3, 7:45 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Sullivan | 30 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.